# SDR DALA1117010925

- Difficulty date: March 9, 2011
- Submitted: March 11, 2011
- Operation: Air carrier
- Aircraft: N925DL
- Make and model: Doug MD-88
- Aircraft serial: 49712
- Aircraft time: 59,785 hours, 45,918 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MAINTENANCE FOUND EMERGENCY PATHWAY LIGHTING INOPERATIVE AT ROWS 2 C/D AND 3 C/D.  MAINTENANCE REPLACED CONNECTORS.  OPERATIONS CHECK WAS GOOD.
